# SDR EE4Y2023041117589

- Difficulty date: April 11, 2023
- Submitted: April 11, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N934QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000034
- Aircraft time: 32,906 hours, 20,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION, IT WAS FOUND A BLEND OUT EXCEEDED 50 PERCENT OF THE SKIN THICKNESS. ALLIANCE INTENDS TO PERFORM A REPAIR FOLLOWING  SRM II 53-22-01 REPAIR 63 GUIDELINES; HOWEVER, THE DAMAGED AREA IS LOCATED IN A NON-ALLOWED REPAIR AREA AS PER PARAGRAPH 3.B. AND FIGURE 204. WAS REPAIRED FOLLOWING EMB REPAIR INSTRUCTIONS UNDER ETD2023-190-004867 REV / AND COOPESA EO# COO-EO-2023-17230-R00 AND APPROVED ON ANAC F-200 PROVIDED BY EMB.
